# SDR DL76P040974

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 16,916 hours, 8,297 cycles
- Engine: Pwa PW4090
- Engine time: 47,901 hours, 8,478 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: PW40603
- Part serial: 724150
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 47,901 hours, 8,478 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL APPROX 130 KTS CREW EXPERIENCED LOUD BANG AND FLASH FOLLOWED BY YAW TO THE RIGHT.  EGT REPORTED OFF SCALE ON RT ENG.  PASSENGERS REPORTED SMOKE FROM ENG.  BOTH FIRE BOTTLES AND RTO PERFORMED.  MTC FOUND METAL IN THE TAILPIPE AND EGT RECORDED AT 729 FOR 56 SEC.  REPLACED ENGINE.
